Children’s Panadol recalled for quality reasons

The recall comes just a week after the recall of Children’s Panadol Baby Drops syringes, when the TGA warned that a misaligned label on the dosing syringe could lead to an accidental overdose. 

The two recalls are unrelated. 

The latest recalled products are Children’s Panadol 1–5 years (Strawberry, 200ml), batch number JR130869, and Children’s Panadol 1-5 years (Orange, 100ml), batch number JR130697.

Pharmacists have been asked to immediately remove the affected batches from shelves, quarantine them and return them to wholesalers. 

Routine testing following the release of the product found that a small proportion of bottles in some batches could have "out of specification results, showing a higher amount of paracetamol than permitted".

GSK said it was working with the TGA and that no other Children's Panadol or Panadol products were affected. 

"The quality and integrity of

Latest

Trending